# SDR GTIA030245

- Difficulty date: March 29, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 5930645501
- Part serial: Q99510
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - NR 2 ENGINE ACCOUSTIC LINER MATERIAL MISSING AT 3 O'CLOCK POSITION.  REMOVED AND REPLACED RN 2 ENGINE NOSE COWL.  (M)
